# SDR T6FA201712142139

- Difficulty date: December 14, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N70NJ
- Make and model: Lear 45LEAR
- Aircraft serial: 2139
- Aircraft time: 2,185 hours, 1,844 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 200203001
- Part serial: H1504
- Condition: Corroded
- Location: Mlg
- Part time: 2,185 hours, 1,844 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE FIRST 48MTH MAIN LANDING GEAR AXLE BEAM ASSEMBLY BORESCOPE INSPECTION, CORROSION AND EXCESSIVE PAINT BUBBLING/FLAKING WAS NOTED INSIDE THE RIGHT MAIN GEAR AXLES.
